# SDR USAA950791

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-787
- Part time: 19,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER SPOTS OF CORROSION AT SCREW HOLES BS 727 TO BS 787 ABOVE S-26 R ON TRANSITION ANGLE.  CORROSION TASK NR C53-208-01.  CORROSION LEVEL 2.  SPLICED IN NEW SECTION OF TRANSITION ANGLE.  REPAIRED PER SRM 53-60-53.  (M)
